# SDR 00FDEA00378

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 36,789 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, RIGHT I/B MIDFLAP REAR SPAR UPPER CHORD FOUND CRACKED AT WING BUTT LINE 120 UPPER ROW FWD FASTENER HOLE.  REMOVED AND REPLACED PER IAW MM 27-51-1.  RIG AND OP CHECK FLAP PER IAW MM 27-51-0.
